Alert archive / Oklahoma / River Flood Warnings in 2014
River Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 6, 2014, 2:33 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 7, 2014, 2:12 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 2:33 PM CDT (19:33 UTC)
- In effect from
- Jun 7, 2014, 2:12 PM CDT
- Expired
- Jun 8, 2014, 12:15 PM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.86 ft at Jun 7, 2014, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
741 WGUS44 KTSA 061933 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 233 PM CDT FRI JUN 6 2014 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-070333- /O.NEW.KTSA.FL.W.0004.140607T1912Z-140608T1715Z/ /COMO2.1.ER.140607T1912Z.140608T0600Z.140608T1115Z.NO/ 233 PM CDT FRI JUN 6 2014 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce. * from Saturday afternoon to Sunday afternoon, or until the warning is cancelled. * At 1:00 PM Friday, the stage was 11.46 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Saturday afternoon and continue to rise to near 15.7 feet by Sunday before dawn . The river is expected to fall below flood stage Sunday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 6, 12:29 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 12:29 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT FRI JUN 6 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
EFFECTS OF LARGE MCS WILL CONTINUE THROUGH AFTERNOON WITH WIDELY
VARYING SFC WIND CONDITIONS ALONG WITH TRAILING LIGHT CONVECTION.
VFR CONDITIONS ARE EXPECTED BY MID/LATE AFTERNOON THROUGH
EVENING...WITH ANOTHER ROUND OF STORMS LATE TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 1143 AM CDT FRI JUN 6 2014/
..UPDATE...
DISCUSSION...
LARGE MCS HAS EFFECTED THE FORECAST AREA THIS MORNING...AND WILL
CONTINUE TO HAVE IMPACTS THROUGH THE AFTERNOON BEFORE PRECIP
SHIFTS EASTWARD AND CLOUDS THIN. HIGH TEMP FORECASTS WILL BE
REVISITED AS TEMPS TRY TO RECOVER THIS AFTERNOON. ANOTHER
CONVECTIVE COMPLEX IS STILL EXPECTED OVERNIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 71 87 68 / 70 80 70 80
FSM 85 71 89 71 / 100 60 70 80
MLC 85 70 89 72 / 100 50 50 70
BVO 81 69 85 66 / 50 80 80 60
FYV 80 66 84 65 / 100 70 70 80
BYV 81 67 82 65 / 100 70 80 60
MKO 81 70 85 68 / 90 70 70 80
MIO 83 69 84 65 / 60 80 80 50
F10 84 70 86 70 / 80 60 60 80
HHW 89 71 90 73 / 100 40 50 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067-OKZ068-OKZ069.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...07Hazardous weather outlook, Jun 6, 1:14 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT FRI JUN 6 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 114 PM CDT FRI JUN 6 2014 ...HEAVY RAINS AND SEVERE WEATHER POSSIBLE AGAIN TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...PRIMARILY ALONG AND NORTH OF INTERSTATE 40. ONSET...TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS WILL CONTINUE ACROSS WESTERN ARKANSAS THROUGH MID AFTERNOON...WITH AREAS OF FLASH FLOODING POSSIBLE. FOCUS WILL THEN SHIFT TO THE NEXT AREA OF THUNDERSTORMS... WHICH ARE CURRENTLY DEVELOPING OVER THE HIGH PLAINS. THESE STORMS ARE EXPECTED TO MERGE INTO A LARGE COMPLEX AND TRACK ACROSS THE REGION TONIGHT. A RISK OF SEVERE WEATHER AND FLASH FLOODING CAN BE EXPECTED WITH THIS NEXT ROUND OF STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN WILL BE ONGOING SATURDAY...ALONG WITH A RISK OF SEVERE WEATHER. FLASH FLOODING WILL BECOME AN INCREASING CONCERN. YET ANOTHER STORM COMPLEX IS LIKELY ON SUNDAY...AND AGAIN ON MONDAY. THIS WILL REMAIN AN ACTIVE WEATHER PERIOD...AND FLASH FLOODING AND RIVER FLOODING WILL BECOME LIKELY. THE COVERAGE AND INTENSITY OF THUNDERSTORMS IS EXPECTED TO DECREASE BY MID NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 6, 12:10 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND GST MULBERRY 35.50N 94.05W
06/06/2014 E60 MPH CRAWFORD AR TRAINED SPOTTER
SPOTTER ESTIMATED THUNDERSTORM WINDS TO 60 MPH. RELAYED
BY EM.
&&
JDSLocal storm report, Jun 6, 12:15 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG ALTUS 35.45N 93.76W
06/06/2014 FRANKLIN AR EMERGENCY MNGR
LARGE TREE DOWNED AND BLOCKING ROSEVILLE ST ABOUT 2
BLOCKS SOUTH OF US HWY 64.
&&
JDSLocal storm report, Jun 6, 12:22 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND DMG 2 E OZARK 35.49N 93.79W
06/06/2014 FRANKLIN AR EMERGENCY MNGR
UTILITY LINES DOWNED ALONG HWY 64 EAST OF OZARK.
&&
JDSLocal storm report, Jun 6, 12:25 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 3 E ALTUS 35.45N 93.71W
06/06/2014 FRANKLIN AR EMERGENCY MNGR
TREE DOWNED ONTO CAR ALONG HWY 64 ON FRANKLIN/JOHNSON
COUNTY LINE. OCCUPANT TRAPPED IN CAR.
&&
JDSLocal storm report, Jun 6, 12:30 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG ALTUS 35.45N 93.76W
06/06/2014 FRANKLIN AR EMERGENCY MNGR
TREE DOWNED ONTO CAR WITH OCCUPANT TRAPPED INSIDE.
RESCUED WITH NO INJURIES. ORIGINAL LOCATION ON
FRANKLIN/JOHNSON COUNTY LINE INCORRECT.
&&
JDSLocal storm report, Jun 6, 1:17 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM TSTM WND DMG POCOLA 35.23N 94.48W
06/06/2014 LE FLORE OK PUBLIC
TREES REPORTED DOWNED BY THUNDERSTORM WIND GUSTS. POWER
OUTAGES.
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:13 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 47 min |
| Jun 5, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 9:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 5, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 38 min |
| Jun 5, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Jun 5, 10:16 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Washington | 29 min |
| Jun 5, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 48 min |
| Jun 5, 10:38 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 23 min |
| Jun 5, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| Jun 5, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 50 min |
| Jun 5, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 28 min |
| Jun 5, 11:10 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 95 min |
| Jun 5, 11:16 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 44 min |
| Jun 5, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 39 min |
| Jun 5, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Jun 5, 11:30 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Jun 6, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| Jun 6, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 53 min |
| Jun 6, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 20 min |
| Jun 6, 1:12 AM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Jun 6, 3:40 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more | 4 days |
| Jun 6, 7:54 AM CDT | Special Weather Statement | TSA | Okfuskee | 66 min |
| Jun 6, 7:56 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 64 min |
| Jun 6, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Jun 6, 8:48 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Jun 6, 8:56 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 6, 9:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| Jun 6, 9:23 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Jun 6, 9:26 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Jun 6, 9:31 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 119 min |
| Jun 6, 9:44 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 46 min |
| Jun 6, 9:52 AM CDT | Special Weather Statement | TSA | Wagoner | 53 min |
| Jun 6, 10:07 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 29 min |
| Jun 6, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 52 min |
| Jun 6, 10:17 AM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 6, 10:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 56 min |
Nearby
River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.